# SDR UPS98426823

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D, E

## Discrepancy

NR 2 ENGINE WOULD NOT MAKE TAKEOFF POWER.  ABORTED TAKEOFF.  FOUND LPT DAMAGED.  REPLACED NR 2 ENGINE.
